# SDR SWAA2024092030428

- Difficulty date: August 26, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT I/B FASTENER HOLE ON #4 BEAM (141A6536-14) OF FORWARD SERVICE DOOR.<[01] ACCOMPLISHED REMOVAL OF #4 BEAM (141A6536-14) AND INSTALLATION OF NEW #4 BEAM (141A6536-20) OF FORWARD SERVICE DOOR IN ADDITION; ASSEMBLED R-1 DOOR PARTS THAT WERE REMOVED FOR ACCESS.  REFERENCES: 5241-I-14079-NG; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG# 141A6516.;[02] CORRECTION TO STEP 1 EO REFERENCE #: ACCOMPLISHED REMOVAL OF #4 BEAM (141A6536-14) AND INSTALLATION OF NEW #4 BEAM (141A6536-20) OF FORWARD SERVICE DOOR IN ADDITION; ASSEMBLED R-1 DOOR PARTS THAT WERE REMOVED FOR ACCESS. REFERENCES: 5241-C-14093-NG; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG# 141A6516.;[03] VERIFIED STEP 2
